# SDR AALA202408208392

- Difficulty date: August 18, 2024
- Submitted: August 20, 2024
- Operation: Air carrier
- Aircraft: N302SA
- Make and model: Boeing 737823
- Aircraft serial: 44468
- Aircraft time: 11,099 hours, 4,131 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Smoke
- Location: Zone 700
- Stage of operation: NR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: GROUND CREW NOTIFIED US OF IRREGULAR SMOKE COMING FROM RH MAIN LANDING GEAR. FOUND NUMBER 3 BRAKE COMING APART. REMOVE AND REPLACED  NUMBER 3 BRAKE. PER AMM 32-41-41.
